A member asked:

I'm on my second day of 40 mg of prednisone because of cat allergies . my leg muscles burn when i climb stairs today. is this normal?

A doctor has provided 1 answer
Dr. John Chiu answered

Specializes in Allergy and Immunology

Overkill: Some people developed muscle weakness from high-dose prednisone which may be further aggravated by the effect of prednisone in reducing blood potassium level. If the weakness leading to muscle spasm, that's a possibility. Having said that, burning muscle is not an expected side effect from Prednisone. Taking prednisone for cat allergy is an overkill and thus an allergy consult may be worthwhile.

Answered 10/25/2014

3.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question